Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 14, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Analysis of randomised rounding for integer programs
    October 1, 2004
    A. S. Asratyan, N. N. Kuzyurin
    Page range: 543-554
  • Requires Authentication Unlicensed
    Licensed
    Homomorphic relations of algebras with a scheme of operators
    October 1, 2004
    I. G. Shaposhnikov
    Page range: 555-567
  • October 1, 2004
    M. I. Skvortsova, I. V. Stankevich
    Page range: 569-577
  • October 1, 2004
    T. D. Blaivas
    Page range: 579-592
  • Requires Authentication Unlicensed
    Licensed
    Properties of systems of defining relations for automata
    October 1, 2004
    I. S. Grunskii, A. S. Senchenko
    Page range: 593-601
  • Requires Authentication Unlicensed
    Licensed
    Random free trees and forests with constraints on multiplicities of vertices
    October 1, 2004
    A. N. Timashov
    Page range: 603-618
  • Requires Authentication Unlicensed
    Licensed
    On the complexity of Boolean functions with small number of ones
    October 1, 2004
    N. P. Redkin
    Page range: 619-630
  • October 1, 2004
    E. E. Gasanov, A. N. Erokhin
    Page range: 631-646

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/14/6/html
Scroll to top button